Skip to main content


  • Laurent Mazet (a1)

In this paper, we prove that, up to similarity, there are only two minimal hypersurfaces in $\mathbb{R}^{n+2}$ that are asymptotic to a Simons cone, i.e., the minimal cone over the minimal hypersurface $\sqrt{\frac{p}{n}}\mathbb{S}^{p}\times \sqrt{\frac{n-p}{n}}\mathbb{S}^{n-p}$ of $\mathbb{S}^{n+1}$ .

Hide All
1. Alencar, H., Barros, A., Palmas, O., Guadalupe Reyes, J. and Santos, W., O (m) × O (n)-invariant minimal hypersurfaces in ℝ m+n , Ann. Global Anal. Geom. 27 (2005), 179199.
2. Alexandrov, A. D., A characteristic property of spheres, Ann. Mat. Pura Appl. (4) 58 (1962), 303315.
3. Allard, W. K. and Almgren, F. J. Jr, On the radial behavior of minimal surfaces and the uniqueness of their tangent cones, Ann. of Math. (2) 113 (1981), 215265.
4. Almgren, F. J. Jr, Some interior regularity theorems for minimal surfaces and an extension of Bernstein’s theorem, Ann. of Math. (2) 84 (1966), 277292.
5. Bombieri, E., De Giorgi, E. and Giusti, E., Minimal cones and the Bernstein problem, Invent. Math. 7 (1969), 243268.
6. Ilmanen, T. and White, B., Sharp lower bounds on density of area-minimizing cones, preprint, 2010, arXiv:1010.5068.
7. Marques, F. C. and Neves, A., Min-max theory and the Willmore conjecture, Ann. of Math. (2) 179 (2014), 683782.
8. Meeks, W. H. III and Wolf, M., Minimal surfaces with the area growth of two planes: the case of infinite symmetry, J. Amer. Math. Soc. 20 (2007), 441465.
9. Schoen, R. M., Uniqueness, symmetry, and embeddedness of minimal surfaces, J. Differential Geom. 18(1984) (1983), 791809.
10. Simon, L., Isolated singularities of extrema of geometric variational problems, in Harmonic Mappings and Minimal Immersions (Montecatini 1984), Lecture Notes in Mathematics, Volume 1161, pp. 206277 (Springer, Berlin, 1985).
11. Simon, L. and Solomon, B., Minimal hypersurfaces asymptotic to quadratic cones in R n+1 , Invent. Math. 86 (1986), 535551.
12. Simons, J., Minimal varieties in riemannian manifolds, Ann. of Math. (2) 88 (1968), 62105.
13. Sogge, C. D., Oscillatory integrals and spherical harmonics, Duke Math. J. 53 (1986), 4365.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of the Institute of Mathematics of Jussieu
  • ISSN: 1474-7480
  • EISSN: 1475-3030
  • URL: /core/journals/journal-of-the-institute-of-mathematics-of-jussieu
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


MSC classification


Altmetric attention score

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed